# SDR DHL2001806515

- Difficulty date: March 7, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bolt
- Condition: Misinstalled
- Location: Fule Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL LINE BOLTS AT RT SIDE OF PYLON SHOW SAFETY IMPROPER.   SAFETIED PROPERLY NR 1 ENGINE FUEL LINE BOLTS (PYLON RT. SIDE) IAW CFMI MM 70-00-40, PAGE 201, PARA 4.  STATUS-CLOSED.
